User Reviews for Zometa
The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care.
Learn more about Zometa.
Reviews for Zometa to treat Osteolytic Bone Lesions of Multiple Myeloma
"I started on Zometa about 3 years ago, at first it was every three months but over the past year I have it every 4 weeks. The side effects vary almost every time, sometimes it's aching bones or muscle pain and I usually feel weary to the point that I stay in bed all day, the effects usually hit me on the second day after having the infusion and only last for one day. Today is Sunday and I had the infusion on Friday so as I write this I'm feeling pretty rotten, but come tomorrow I'll be feeling much better so it doesn't worry me at all...and it's a lot better than having my bones snapping just because I've lifted something that's too heavy."
Steve. (taken for 2 to 5 years) January 8, 2017
|0 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"This new 20 min IV just about killed me and put me in the hospital for 7 days, then rehab for 2 weeks. I had the chronic upper thigh pain which made my right leg and foot numb and I need a walker to walk now. My calves also are very painful. This IV stopped my urination and I had to go to the ER. My urthea tube was completely closed and urologist got 3 1/2 liters off my bladder. I have to now have a cathier for the rest of my life. My kidneys did turn around but were very bad in the hospital. I have stage 4 prostate cancer and was on adreia and lupron shot every 3 months.The adreia IV was 2 hrs. I handled These meds very well but my new oncologists decided to change to zometa.I was not told about all of these side effects."
Jimbo52×××× (taken for less than 1 month) September 13, 2016
|1 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"My mother was on this IV treatment for about 3yrs when she was first diagnosed with Multiple Myeloma. The only side effect at the time was nausea. 3yrs later she is now experiencing Osteonecrosis of the jaw due to this treatment. I guess my view on it is the treatment is it helped at the time to prevent any more lesions but now the bone in her jaw is dying and causing lots of pain. She just had surgery on her jaw to remove the dead bone and hopefully heal."
Anonymous (taken for 2 to 5 years) March 29, 2016
|3 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"I've been getting the infusions for almost 2 years now. The side effects are at a manageable level (compared to what I'm used to with other medicines I've been on for multiple myeloma). It is unknown how much longer I will be getting the infusions, as it varies from patient to patient. I would consider my quality of life as good as it gets, with only a temporary interruption every 3 months."
zople May 9, 2012
|36 users found this comment helpful. Did you? Yes No||Report as inappropriate|